# SDR CALA2021040100405

- Difficulty date: March 30, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357071220200
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS AT TAIL CONE UPPER SURFACE FRAME 80 FOUND SKIN CRACK REF NON -ROUTINE NR.: 9429743, ORIGINATED BY EMP, SPEC NR: A3NB- 53-3-6145.  PERFORMED BY EMP.  THE FUS AT TAIL CONE UPPER SKIN (FR80 AREA) REPAIRED AS PER SRM 53-51-11-300-010 REV 135. RII BY TA768.
